# SDR SWAA2019110538613

- Difficulty date: October 9, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 61,774 hours, 29,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A8330
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO SUB THRESHOLD WEB CORRODED BETWEEN BS. 440 TO BS. 494, STR. 24R TO STR. 25R. / R&R WEB IAW SRM & DWG.
